RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 3(405), Pages 179–180 (Mi umn9486)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Equilibrium measure for the vector logarithmic potential problem with an external field and the Nikishin interaction matrix

M. A. Lapik

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9486

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:3, 579–581

Bibliographic databases:

MSC: 31A10, 31A15
Presented: А. Г. Сергеев
Accepted: 09.04.2012

Citation: M. A. Lapik, “Equilibrium measure for the vector logarithmic potential problem with an external field and the Nikishin interaction matrix”, Uspekhi Mat. Nauk, 67:3(405) (2012), 179–180; Russian Math. Surveys, 67:3 (2012), 579–581

Citation in format AMSBIB
\Bibitem{Lap12}
\by M.~A.~Lapik
\paper Equilibrium measure for the vector logarithmic potential problem with an external field and the Nikishin interaction matrix
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 3(405)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9486}
\crossref{https://doi.org/10.4213/rm9486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024850}
\zmath{https://zbmath.org/?q=an:1253.31003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..579L}
\elib{http://elibrary.ru/item.asp?id=20425171}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 3
\pages 579--581
\crossref{https://doi.org/10.1070/RM2012v067n03ABEH004799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308809500007}
\elib{http://elibrary.ru/item.asp?id=20479371}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865804355}


Linking options:
  • http://mi.mathnet.ru/eng/umn9486
  • https://doi.org/10.4213/rm9486
  • http://mi.mathnet.ru/eng/umn/v67/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. R. K. Kovacheva, S. P. Suetin, “Distribution of zeros of the Hermite–Padé polynomials for a system of three functions, and the Nuttall condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi  elib  elib
    3. M. A. Lapik, “Families of vector measures which are equilibrium measures in an external field”, Sb. Math., 206:2 (2015), 211–224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:403
    Full text:69
    References:47
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019